MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0103
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a watchman procedure, a versacross connect laac was selected for use.Upon opening the first versacross connect, the scrub tech and physician was unable to load the wire into the versacross dilator.It appeared that the tip of the dilator looked like it was flared, no mention of slits or tears.Thus, a second versacross was opened which happened to be the same lot number and the same issue occurred.Thus, a third kit with different lot was used and the procedure was completed successfully.No patient complications occurred.The dilator was reshaped.The device has been received at boston scientific's post market laboratory where it is awaiting analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the dilator failed the visual inspection, since a tip damage was confirmed, along with scraping along/at end of taper that aligned with tip damage orientation.Additionally, the device failed the functional test, as dilator's inability to backload rf wire due to tip deformation.The reported allegation are confirmed based on the returned product.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23097571
Report Number2124215-2025-66073
Device Sequence Number9383468
Product Code DRE
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)280526(10)36732850
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0036732850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient RaceWhite